English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On direct integration for mirror curves of genus two and an almost meromorphic Siegel modular form

MPS-Authors
/persons/resource/persons235579

Klemm,  Albrecht
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236051

Westerholt-Raum,  Martin
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1502.00557.pdf
(Preprint), 677KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Klemm, A., Poretschkin, M., Schimannek, T., & Westerholt-Raum, M. (2016). On direct integration for mirror curves of genus two and an almost meromorphic Siegel modular form. Communications in Number Theory and Physics, 10(4), 587-701. doi:10.4310/CNTP.2016.v10.n4.a1.


Cite as: http://hdl.handle.net/21.11116/0000-0004-10B5-D
Abstract
There is no abstract available